# SDR AUS20030195

- Difficulty date: January 5, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60989761
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 MAIN FUEL TANK FORWARD BOOST PUMP FAILED RESISTANCE CHECK.FOUND DURING COMPLIANCE WITH AD/B747/173.
